Turn on thread page Beta

Dianette or yasmin pill for acne? Help!! watch

    • #1
    • Thread Starter
    #1

    i have been on dianette for about 10 days for my hormonal acne and the side effects are hitting me already. i struggle with my body image quite a lot and i've realised that dianette has given me the BIGGEST appetite, i cannot stop eating and i'm putting on weight so fast & i honestly want to cry but i can't ignore the urge to eat because when i try it makes me feel sick (as stupid as it sounds)

    i'm going back to my GP soon and enquiring about yasmin instead as i've read it's quite similar - has anyone had a similar experience? and if so how did it go for you?
    Offline

    5
    ReputationRep:
    I'm currently on Yasmin, I was on it for about 6 months previously and it worked wonders for my skin. It went from covered in acne to perfect, but Yasmin affected my mental health quite badly, it made me very suicidal and angry! I'm currently on it again because my acne came back worse than ever, I've been on it 3 months and have seen no improvement in my skin this time, and I am depressed again so hopefully gunna ask to be put on a different pill. Hope this somehow helps x
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 23, 2018

978

students online now

800,000+

Exam discussions

Find your exam discussion here

Poll
Should predicted grades be removed from the uni application process

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.